# SDR HNAA2016042500121

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,807 hours, 54,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: TJSE20702
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIODE BROKEN CENTER FLOOR ON EMERGENCY LIGHT.  R & R DIODE.
